HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.81 >

粒状体の確率過程論的剪断理論への補遺

Files in This Item:
81_83-86.pdf179.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41369

Title: 粒状体の確率過程論的剪断理論への補遺
Other Titles: A Supplement to the Stochastic Shear Theory of Granular Media
Authors: 新保, 勝1 Browse this author
Authors(alt): Shimbo, Masaru1
Issue Date: 30-Aug-1976
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 81
Start Page: 83
End Page: 86
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41369
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.81

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University